Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Life Starts After Accutane!

Life Starts After Accutane!
Keffco
Album created by
Keffco
  • 8
  • 0
  • 1
I suffered from acne for years. It was moderate but persistent, I would always have "that spot here and there". After trying some topicals, like salycilic acid and BP (including proactive which made my skin even worse) I got sick and tired of it and asked my derm for Accutane (generic). She prescribed it with no hesitation, plus my insurance covered everything (Accutane+blood work+ der appointments). I was on a really high dose for 5 months (80mg/day month 1, 120mg/day the rest). The only side effects I had was dryness, being really, really tired, and some muscle aches...BUT IT WAS SO WORTH IT! Six months after the course my skin is completely clear and glowing! Knock on wood. I've got a few TINY red marks but they are fading away! I could not be happier! I got my life back, my self esteem is restored, and I feel so so so happy! Here are some pics of my NEW skin! Wishing you all luck with you course!

0 Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×